# SDR SWAA2018011719132

- Difficulty date: January 15, 2017
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 46,090 hours, 26,771 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spacer
- Condition: Detached
- Location: L2 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR GIRT BAR TEFLON ALIGNMENT SPACER FELL OFF.  R & R THE GIRT BAR ASSEMBLY IAWAMM.
